| Model Number |
CATD-C |
| Medical Device Problem Codes |
Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.Additional 510(k)#s that also apply to this complaint: k160533; k161523.
Event or Problem Description
The patient was undergoing a thrombectomy procedure to treat an occluded arteriovenous (av) fistula using an indigo system catd aspiration catheter (catd) and non-penumbra sheath.During the procedure, a pinnacle sheath was placed in the dialysis fistula.The physician then experienced resistance after advancing the catd a few centimeters through the sheath.Therefore, the physician removed the catd and noticed the distal tip to be ovalized.It was reported that the physician noticed the sheath to be kinked under fluoroscopy and the catd became damaged upon advancing through the kinked section of the sheath and, therefore, the sheath was also removed.The procedure was completed using a new catd and sheath.There was no report of an adverse effect to the patient.